Jump to content

Hi my name is Mr Tony C


TonyChang

Recommended Posts

Hey you all. My name is Tony. I am a xanax and kolonopin user. I am addicted to these drugs. From this I have severe depression, some days better than others. I joined this forum to find myself out of this situation. Nice to meet you all.

UT- LongHorns baby

Link to post
  • Administrator

Hello, Tony. Thanks for joining us.

 

We're mostly about other types of psychiatric drugs here, but your contribution to our community is welcome.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post

Hello, Tony. Thanks for joining us.

 

We're mostly about other types of psychiatric drugs here, but your contribution to our community is welcome.

 

Is zoloft one of them? And hey nice to meet you. Honestly, I wanted to read and reply to journals of antidepressant users. Although everyone has a different chemical and genetic make up, I believe I will be able to find what antidepressant would work for me. I have been experiencing severe self depression. I know it is not from anything socially, but chemically. Thank you for the reply Alto.

UT- LongHorns baby

Link to post

Hey you all. My name is Tony. I am a xanax and kolonopin user. I am addicted to these drugs. From this I have severe depression, some days better than others. I joined this forum to find myself out of this situation. Nice to meet you all.

 

Hey great to meet you. Yea I think most of us here are dealing with antidepressant related issues but to me all these psych drugs have a lot in common so perhaps you can get some insight from this site.

 

Have you looked into any drug withdrawal programs? Those types of drugs are very hard to get off of and I read that it can be dangerous. No matter what, there will be a very rough period you will go through and so you need all the support you can get. Have you tried going to benzobuddies website? Also, maybe you can find a practitioner in your area who has knowledge of how to do this. Please select wisely.

Various SSRIs/SNRIs 7- 1/2 years

Went Cold Turkey from Celexa 2011, Stayed Off

Psych Drug Free and Loving Life (over 6 years and counting)

 

How I Stay Well: Diet, exercise, meditation, supplements, etc

Link to post
  • Administrator

Tony, this is a site about getting off psychiatric drugs. The people on this site have had very bad experiences with them. We do not recommend any drugs.

 

Also, we do not put any credence in the "chemical imbalance" theory.

 

Your depression may be a side effect of the medications you're already taking. Depression is a common side effect of Xanax and Klonopin. You cannot fix this by taking another drug.

 

If you would like information about benzodiazepine dependency and tapering, you might want to visit benzobuddies.org

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post

 

Hey you all. My name is Tony. I am a xanax and kolonopin user. I am addicted to these drugs. From this I have severe depression, some days better than others. I joined this forum to find myself out of this situation. Nice to meet you all.

 

Hey great to meet you. Yea I think most of us here are dealing with antidepressant related issues but to me all these psych drugs have a lot in common so perhaps you can get some insight from this site.

 

Have you looked into any drug withdrawal programs? Those types of drugs are very hard to get off of and I read that it can be dangerous. No matter what, there will be a very rough period you will go through and so you need all the support you can get. Have you tried going to benzobuddies website? Also, maybe you can find a practitioner in your area who has knowledge of how to do this. Please select wisely.

 

Thanks, I'm glad to meet you also. Yes these drugs are very difficult to get off of and I have tried different techniques such as meditation and breathing methods. They seem to help somewhat, but I'm experiencing this "dark hole" effect in my daily life. It's not anything I'm doing as a person, but it might have to be with a chemical dependancy. It's tough but I'm edging the usage off little by little. I do attend group meetings with other students here on campus who also experience the same effects. Honestly I feel that this makes me relapse.

 

Tony, this is a site about getting off psychiatric drugs. The people on this site have had very bad experiences with them. We do not recommend any drugs.

 

Also, we do not put any credence in the "chemical imbalance" theory.

 

Your depression may be a side effect of the medications you're already taking. Depression is a common side effect of Xanax and Klonopin. You cannot fix this by taking another drug.

 

If you would like information about benzodiazepine dependency and tapering, you might want to visit benzobuddies.org

 

Yes I would have to agree with you alto. I don't necessarily believe it is a chemical imbalance either, but I was thinking that could be a slight part of it. The majority would have to be the fact I abused these drugs after class or on the weekends(everyday). For example, instead of the 2mg dosage of Xanax, I would increase this to a max of 16mg in a 24 hour period. It is unhealthy and I do feel cognitively damaged by it. Thanks for the input alto, it means a lot.

UT- LongHorns baby

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy